Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

What are the main ingredients in the medication trazodone?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
What are the main ingredients that make up the medication trazodone. I would like to know of natural medication for sleep. Thank you.
Posted Sun, 20 Oct 2013 in Medicines and Side Effects
Answered by Dr. Srikanth Reddy 52 minutes later
Brief Answer:
Trazodone is itself a generic name

Detailed Answer:

Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Trazodone itself is a generic name and it is a single compound of phenylpiperazine class. It is basically a serotonin antagonist and reuptake inhibitor (SARI) antidepressant and helps in sleep as well. Taken in lower doses upto 100mg is useful for sleep.
There are many herbal and ayurvedic preparations for sleep. However the bes therapies are still Doing some physical activity in the morning, cutting down on coffee and tea and alcohol, abstaining form tobacco, having a warm bath before sleep, keeping your sleep place cozy, dim lighting in your room, getting up at a fixed time no matter when you sleep and not trying too heard to sleep, sitting up if you are not getting sleep, doing some reading and going back to bed only when feeling sleepy again.
If the sleep disturbance persists one has to rule out depression or anxiety which can cause sleep disturbance.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor